# SDR SIMA201125603

- Difficulty date: September 12, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 22,668 hours, 16,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 110542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3809 DURING PREFLIGHT INSPECTION THE CREW FOUND WHEN EMERGENCY LIGHTS SELECTED ON THEY WENT ON INITIALLY THEN DIMMMED AND THEN WENT OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY BATTERY PACKS NR 1, 2, 3, AND 4 IAW CRJ 700 AMM 33-51-17.  SERIAL NUMBERS:  110542, 104932, 104550 AND 109781.  THE OPERATIONAL TEST OF THE EMERGENCY POWER SUPPLY BATTERY PACKS WAS SATISFACTORY PER CRJ 700 AMM 33-51-17-710-80.  THE AIRCRAFT WAS RETURNED TO SERVICE.
